# SDR ASAA2022020937396

- Difficulty date: February 9, 2022
- Submitted: February 12, 2022
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 39,821 hours, 14,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: R Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H, FWD OVERWING EMERGENCY EXIT LIGHT ASSY IS MISSING LENS COVER. GROUNDED - YES. INSTALLED LENS COVER ON THE R/H, FWD OVERWING EMERGENCY EXIT LIGHT ASSY IN REF TO B737-800 AMM 33-51-01.
